| Catalog Number |
151620710 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Joint Laxity (4526)
| Date of Event |
10/30/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy orthopaedics is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy orthopaedics has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy orthopaedics or its employees that the report constitutes an admission that the device, depuy orthopaedics, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that left knee poly swap from 7x10 fbcr to 7x12 fbcr.Possible infection but also instability of left knee.There was no abnormal wear noted.It was unknown, if there was a surgical delay.Doi- (b)(6) 2022; dor- (b)(6) 2024; affected side- left knee.
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary: no device associated with this report was received for examination.An evaluation of the manufacturing record could not be performed as the required product/lot number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.H11 additional narrative: added: b5.
Event or Problem Description
Additional information received states that: was there any reported malposition of components that led to the instability? no.Were any components undersized on the primary surgery that led to the instability? no.Was the femur or tibia excessively resected/joint line raised during the primary surgery that led to the instability? not noted or mentioned by surgeon.Was there a surgical delay? if yes, what is the duration of the delay? none.Please confirm was there any infection occurred? not sure.Cultures taken but not reported back to me.